A classification of measure spaces

Robert E. Zink

Colloquium Mathematicae (1966)

  • Volume: 15, Issue: 2, page 275-285
  • ISSN: 0010-1354

How to cite


Robert E. Zink. "A classification of measure spaces." Colloquium Mathematicae 15.2 (1966): 275-285. <http://eudml.org/doc/265835>.

author = {Robert E. Zink},
journal = {Colloquium Mathematicae},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {2},
pages = {275-285},
title = {A classification of measure spaces},
url = {http://eudml.org/doc/265835},
volume = {15},
year = {1966},

AU - Robert E. Zink
TI - A classification of measure spaces
JO - Colloquium Mathematicae
PY - 1966
VL - 15
IS - 2
SP - 275
EP - 285
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/265835
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.